Xinpeng Geng
U-model based predictive control for nonlinear processes with input delay
Geng, Xinpeng; Zhu, Quanmin; Liu, Tao; Na, Jing
Abstract
In this paper, a general control scheme is proposed for nonlinear dynamic processes with input delay described by different models, including polynomial models, state-space models, nonlinear autoregressive moving average with eXogenous inputs (NARMAX) models, Hammerstein or Wiener type models. To tackle the input delay and nonlinear dynamics involved with the control system design, it integrates the classical Smith predictor and a U-model based controller into a U-model based predictive control scheme, which gives a general solution of two-degree-of-freedom (2DOF) control for the set-point tracking and disturbance rejection, respectively. Both controllers are analytically designed by proposing thedesired transfer functions for the above objectives in terms of a linear system expression with the U-model, and therefore are independent of the process model for implementation. Meanwhile, the control system robust stability is analyzed in the presence of process uncertainties. To demonstrate the control performance and advantage, three examples from the literature are conducted with a user-friendly step by step procedure for the ease of understanding by readers.
Citation
Geng, X., Zhu, Q., Liu, T., & Na, J. (2019). U-model based predictive control for nonlinear processes with input delay. Journal of Process Control, 75, 156-170. https://doi.org/10.1016/j.jprocont.2018.12.002
Journal Article Type | Article |
---|---|
Acceptance Date | Dec 18, 2018 |
Online Publication Date | Feb 5, 2019 |
Publication Date | Mar 1, 2019 |
Deposit Date | Apr 9, 2019 |
Journal | Journal of Process Control |
Print ISSN | 0959-1524 |
Publisher | Elsevier |
Peer Reviewed | Peer Reviewed |
Volume | 75 |
Pages | 156-170 |
DOI | https://doi.org/10.1016/j.jprocont.2018.12.002 |
Public URL | https://uwe-repository.worktribe.com/output/849753 |
Publisher URL | https://doi.org/10.1016/j.jprocont.2018.12.002 |
Additional Information | Additional Information : This is the author's accepted manuscript. The final published version is available here: https://doi.org/10.1016/j.jprocont.2018.12.002. |
Files
paper.pdf
(2 Mb)
PDF
You might also like
Identification and U-control of a state-space system with time-delay
(2021)
Journal Article
U-model-based two-degree-of-freedom internal model control of nonlinear dynamic systems
(2021)
Journal Article
Bias compensation recursive algorithm for dual-rate rational models
(2018)
Journal Article